# SDR HEEA076597

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,911 hours
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 412075101101
- Part serial: 428
- Condition: Intermittent
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKS INTERMITTENTLY DUE TO WATER DAMAGE. REPLACED WITH SERVICEABLE PART.
